# SDR CA010625033

- Difficulty date: May 18, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Beech F90
- Engine: Pwa PT6A135
- System (JASC): 3234 · Landing Gear Selector
- Part: Bracket
- Part number: 998100753
- Condition: Mismanufactured
- Location: Switch Mount
- Component: Landing Gear, 11581102011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SWITCH MOUNT FLANGE NOT BENT PROPERLY PER DRAWING TO OBTAIN 90 DEGREE RELATIONSHIP WITH PIVOT POINT. THIS RESULTS IN A SMALLER RANGE OF ADJUSTMENT. SWITCH P/N 622EN51 (HONEYWELL) INTERNAL SPRING IS SOSTIFF(3-6LBS) THE BRACKET FLEXES EXCESSIVELY AS THE SWITCH IS BEING ACTIVATED. THIS ALSO RESULTS IN REDUCING RANGE OF ADJUSTMENT. HAVE TALKED TO RAYTHEON TECH SUPPORT.
